# SDR C77A20160425002

- Difficulty date: April 20, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N620CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000214
- Aircraft time: 22,236 hours, 12,804 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 900005821WTA
- Part serial: JAN153467
- Condition: Separated
- Location: Mlg
- Part time: 1,490 hours, 987 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NUMBER 2 MLG TIRE LOST TREAD ON TAKEOFF, DAMAGE WAS DISCOVERED AFTER LANDING.  THE CREW ALSO HAD NO INDICATIONS OF A BLOWN TIRE.  AFTER LANDING EXTENSIVE DAMAGE TO DOWN LOCK HARNESS & ATTACHMENTS, LE OF TE FLAP, MLG LOWER STAY, & LOWER SURFACE OF RT HORIZONTAL STABILIZER WAS DISCOVERED.  THE TIRE WAS REPLACED & THE ACFT WAS FERRIED FOR REPAIR.  THE LT MLG LOWER STAY & DOWN LOCK HARNESS WERE REPLACED.  THE ACFT WAS FERRIED FOR A FLAP REPLACEMENT.  THE FLAP WAS REPLACED & RIGGED. OPERATIONAL CHECKS WERE PERFORMED WITH NO FAULTS NOTED.
